# SDR ASOA20120519102

- Difficulty date: May 19, 2012
- Submitted: May 20, 2012
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 23,820 hours, 18,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 4950745
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE CARGO DOOR.  MX RECONTOURED DENT, SKIN HAD A OIL CAN, SO THEY CUT OUT DAMAGE, FABRICATED A FILLER AND DOUBLER, THEN INSTALL FILLER AND DOUBLER IAW SRM 53-20-01 AND ETD 2011-145-102644.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
